Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diagnosed of prostitis. Urine analysis done after taking medication. Is there still an issue?

the urinalysis result is pus cells;5-9/HPF ...RBC:2-4/HPF...Epithelial Cells: OCCASIONAL...MUCUS Thread: FEW...Color pale yellow...Transparency Hazy...Reaction: 6.5 ... Specific GRavity:1.005...What is the possible cause of this? This is the a urinalysis result after taking medicine which urulogist gave after diagnosing prostitis. Why still there is a 2-4 RBC and 5-9 Pus cels... I have taken my medicines for 14 days now as the doctor prescribed...please help me
Asked On : Thu, 2 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Prostatitis for which your Urologist has prescribed antibiotics for 2 weeks.
Your recent Urine analysis still shows presence of pus cells and 2-4 RBC in urine which suggest that infection.has not resolved completely.
Normally prostatitis takes long time may be 6 weeks to recover So please continue to take antibiotics for one more month.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor